# SDR DALA2024062706559

- Difficulty date: June 22, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N881DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31992
- Aircraft time: 21,512 hours, 8,088 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Seat 28a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

28A PAX CHARGING CABLE CHARRED AND SMOKING. SMOKE CEASED WHEN UNPLUGGED FOM SEAT POWER.
